Started taking this medicene, and it is completely messing me up! I want it out of my body, and want to know how long it will take to be gone completely!
Hatter, I really quite don't know how long it takes to get the Seroquel out of your system. I know it shouldn't be that long as a tranquilizer would. What kind of problems are you having?
could i give you a little piece of advice. Go try taking some detox or detox tea. so it will get flushed out of your system a lot faster. You will feel rejuvenated.
Well, it can take up to 2-weeks. It messes with my sex drive BAD! so I am asking my doctor about something else for sleep.
it depends how long you have been taking the drug. for me it will take a dr. to help me off going slowly and replacing it with another drug for manic problems. best to ask your dr
I took Seroquel for a litle over a month and stopped because it was destroying my ability to work. (thinking too slow, sleeping too much) It took at least five solid days without it before I regained clarity. I think it stays in your system affecting you for days or weeks for certain. I've been off it now about a month and think it might still be wearing off!!!
How long does it take for Seroquel to get completely out of your system
Im new to this forum. Ive recently stopped taking quetiapine due to the side effects, The benefits didnt outweigh the unwanted effects eg feeling like my body is asleep all day leaving me no use for anything, weight gain which iis a big thing for me becsuse ive always been very careful with what i eat but the weight has gone on despite eating very little, so far i feel ok having not taken it for 3 days, i was on 50mg a day, im praying that the weight comes off now that i have stopped them
600mg a day, making me violent angry, stopped taking it and an emotional wreck, is this common, I need a drug to calm the anger but I am a loaded gun with very high emotion
Since I was Depression I can't fell emotion anymore I don't no why... pls what is the solution for me
It takes approximately 2 weeks to leave your system totally. It depends how long you have been on it. You may also experience withdrawal symptoms as well.
Updated 9 Mar 2012 • 5 answers
Updated 16 Dec 2014 • 3 answers
Updated 20 Aug 2017 • 3 answers
Updated 4 Jun 2018 • 2 answers
Updated 19 Jun 2019 • 2 answers
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.